Immersionen höherer Ordnung kompakter Mannigfaltigkeiten in euklidische Räume

H. DLUBEK; Th. FRIEDRICH

Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry (1980)

  • Volume: 9, page 83-102
  • ISSN: 0138-4821; 2191-0383/e

How to cite

top

DLUBEK, H., and FRIEDRICH, Th.. "Immersionen höherer Ordnung kompakter Mannigfaltigkeiten in euklidische Räume." Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry 9 (1980): 83-102. <http://eudml.org/doc/138167>.

@article{DLUBEK1980,
author = {DLUBEK, H., FRIEDRICH, Th.},
journal = {Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry},
keywords = {non-existence of higher order immersions into Euclidean space; integrality conditions for characteristic numbers},
pages = {83-102},
title = {Immersionen höherer Ordnung kompakter Mannigfaltigkeiten in euklidische Räume},
url = {http://eudml.org/doc/138167},
volume = {9},
year = {1980},
}

TY - JOUR
AU - DLUBEK, H.
AU - FRIEDRICH, Th.
TI - Immersionen höherer Ordnung kompakter Mannigfaltigkeiten in euklidische Räume
JO - Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry
PY - 1980
VL - 9
SP - 83
EP - 102
KW - non-existence of higher order immersions into Euclidean space; integrality conditions for characteristic numbers
UR - http://eudml.org/doc/138167
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.